MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE EXTRA SPORT; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE EXTRA SPORT; WIRE, GUIDE, CATHETER
Model Number 22225M
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient with history of hypertension, recent nausea and vomiting was admitted for a percutaneous transluminal coronary angiogram.When prepping for the procedure, it was observed that the tip of the hi-torque extra sport guide wire.014 straight tip 3.0 cm x 190 cm was deformed prior to removing it from the package.Device not used on the patient.

Brand Name
HI-TORQUE EXTRA SPORT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
26531 ynez road
temecula CA 92591
MDR Report Key12187762
Report Number12187762
Device Sequence Number4225925
Product Code DQX
UDI-Device Identifier08717648079573
UDI-Public(01)08717648079573(17)230430(10)1052161(91)3508
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/09/2021
Report Date (Section F) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22225M
Device Catalogue Number22225M
Device Lot Number1052161
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/19/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/19/2021
Patient Sequence Number1
Patient Weight56
Date Report Sent to FDA07/09/2021